# SDR HEEA126365

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N14UH
- Make and model: Bell 230
- Aircraft serial: 23028
- Aircraft time: 8,623 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 222012102101
- Part serial: A237
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,949 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND MAIN ROTOR BLADE PITCH HORN CRACKED AT AFT LOWER TRAILING EDGE.  REPLACED PITCH HORN WHICH WAS 50.58 HOURS FROM RETIREMENT.
